Toggle Main Menu Toggle Search

Open Access padlockePrints

Political Toleration: A Reply to Newey

Lookup NU author(s): Professor Peter Jones


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Jones P

Publication type: Article

Publication status: Published

Journal: British Journal of Political Science

Year: 2011

Volume: 41

Issue: 2

Pages: 445-447

Print publication date: 19/11/2010

ISSN (print): 0007-1234

ISSN (electronic): 1469-2112

Publisher: Cambridge University Press


DOI: 10.1017/S0007123410000402


Altmetrics provided by Altmetric